Mersynofen combnes the strength of two ingredients for dual-action pain relief. Mersynofen combines the strength of 500mg paracetamol and 200mg ibuprofen in a single tablet, delivering stronger* pain relief2 for up to 8 hours.
Provides tempoarary relief of pain associated with: headache, migraine headache, tension headache, sinus pain, toothache, backache, muscular aches and pains, period pain, sore throat, tennis elbow, rheumatic pain and arthritis, and the aches and pains associated with colds.
*One Mersynofen versus two tablets of 500mg paracetamol1
1. Mehlisch DR Et al. Clin Ther 2010; 32(6):1033-49, sponsored by RB.
Size: 12 Tablets
• Long lasting pain relief – Up to 8 hours pain relief with only one tablet1
• Tough on pain – Stronger pain relief than two tablets of regular (500 mg) paracetamol*
• Fight pain on two fronts – Has two different active ingredients that work in different ways
• Fast relief from pain – Mersynofen is absorbed by your body within 5 minutes with pain relief starting at 15 minutes
• Non-drowsy formulation – Can be taken day or night
Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.